Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 12, Page 1912 (Mi zvmmf1257)  

Correction to: “New representations of explicit one-step numerical methods for stochastic differential equations with a jump component”




Full text: PDF file (84 kB)

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:12, 1816

Bibliographic databases:

Citation: “Correction to: “New representations of explicit one-step numerical methods for stochastic differential equations with a jump component””, Zh. Vychisl. Mat. Mat. Fiz., 41:12 (2001), 1912; Comput. Math. Math. Phys., 41:12 (2001), 1816

Citation in format AMSBIB
\Bibitem{1}
\paper Correction to: ``New representations of explicit one-step numerical methods for stochastic differential equations with a jump component''
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 12
\pages 1912
\mathnet{http://mi.mathnet.ru/zvmmf1257}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1882978}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 12
\pages 1816


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1257
  • http://mi.mathnet.ru/eng/zvmmf/v41/i12/p1912

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:93
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021